标题:Equitable and List Equitable Colorings of Planar Graphs without 6-Cycles
作者:Dong, Aijun; Wu, Jianliang
作者机构:[Dong, Aijun] Shandong Jiaotong Univ, Sch Sci, Jinan 250023, Shandong, Peoples R China.; [Dong, Aijun; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 更多
通讯作者:Dong, AJ;Dong, AJ
通讯作者地址:[Dong, AJ]Shandong Jiaotong Univ, Sch Sci, Jinan 250023, Shandong, Peoples R China;[Dong, AJ]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples 更多
来源:ARS COMBINATORIA
出版年:2018
卷:139
页码:361-383
关键词:List equitable coloring; Planar graph; Degenerate
摘要:For any given k-uniform list assignment L, a graph G is list equitably k-colorable, if and only if G is L-colorable and each color appears on at most [|V(G)|/k] vertices. A graph G is equitably k colorable if G has a proper vertex coloring with k colors such that the size of the color classes differ by at most 1. In this paper, we prove that every planar graph G without 6-cycles is equitably and list equitably k-colorable where k >= max{Delta(G), 7}.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85051528035&partnerID=40&md5=24dad037826ffeac29b9ed4d71a86d67
TOP